# SDR CALA2025021100340

- Difficulty date: February 4, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,237 hours, 25,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N8730
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 3744746 & AVO 14096 - VISUAL INSP - FOUND STR-19L AT BS 1650 - UPPER RADIUS DEFORMED (DENTED) APPROX 3 " LENGTH, WIDTH = 1.65 X 0.080 DEPTH.  A/Y= 20.625, OUT OF SRM 53-00-03-1A-1 LIMITS.  TEST PER AVO14096 REV B STEP 12 AND 13, VERIFIED SUCCESSFUL REWORK OF S-19L AND PERFORMED INTERNAL AND EXTERNAL HFEC INSP 757 NDT PT6 51-00-19, NO CRACKS CONFIRMED. OK TO CONTINUE. REF AVO 14096 REV B STEP 11, PERFORMED HFEC 757 NDT PT6 51-00-19 REWORKED S-19L BACK TO ORIGINAL CONTOUR, PER SRM 51-70-01-2R-1 COMPLIED WITH STEP 12 OF AVO14096 REV B. INTERNAL AND EXTERNAL INSPECTION, NO CRACKS CONFIRMED. REPAIR 1 PER AVO14096 REV B, REQUIRES  HFEC BY INSPECTION. HFEC PER 737 PART 6- E C 51-00-00 PROCEDURE 23. NO CRACKS FOUND. PERFORMED STEP 14 OF AVO14096 REV B, CUT DAMAGED S-19-L OUT AND HFEC C/W POST STEP 14 OF AVO 14096 STRINGER REMOVAL. PERFORMED REVISION C, STEP 18, HFEC INSPECTION PER BOEING 757 REMOVED.  INSPECTION REQUIRED FOR HFEC STEPS 15 & 16. NDT PART 6, 51-00-19, AT THE CHEM-MIL RADIUS FROM THE INTERIOR SIDE 3 INCHES FORWARD AND AFT OF THE SKIN TRIM-OUT. NO CRACKS FOUND.  QC121349 C/W STEP 16 AVO 14096 REV B /  C/W STEP 14 AVO 14096 REV C- HFEC C/W AVO 14096 REV C STEP 15 - HFEC BEND RADII S-18L NO HFEC OF CUT EDGES OF S-19L PER AVO 14096 REV B, STEP 15 ON OPEN HOLE INSP AT S-19L. NO DISCREPANCIES.  NO CRACKS. 7075-0 AND HEAT TREATED TO 7075-T62 REF PO # 3747337 & ALUM HEAT TREAT
